U.S. doctors online nowAsk doctors free
TX
A 34-year-old female asked:

Stopped birth control months ago had intercourse a few days after last period ended now bleeding two weeks before period due could something be wrong?

1 doctor answer1 doctor weighed in
Dr. Michael Hulse
Gynecology 27 years experience
Possibly.: A birth control pill will control your menstrual cycle very well resulting in very predictable bleeding. When you stop using the pill your cycle could become irregular. Their are many potential cause and you should consult with your doctor to determine the underlying problem. Hope this helps.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 24, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.